Title
A de Montessus theorem for multivariate homogeneous Padé approximantsA de Montessus theorem for multivariate homogeneous Padé approximants
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Research group
Computational Mathematics
Publication type
article
Publication
New York :Baltzer,
Source (journal)
Annals of numerical mathematics. - New York
Volume/pages
4(1997), p. 217-228
ISSN
1021-2655
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle